It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi!

I am a 23 year old male diagnosed with Asperger's Syndrome since childhood. Recently, I have been suffering panic disorders since August of last year and had been taking variety of anti-anxiety prescription drugs(Clonazepam, Zoloft, and Ativan), which any of them worked for a short time.

Right now, I am in a final process of de-toxing the Ativan since I first started with in May of this year. What I need to know is that everytime I cut down the dosage of the pill, I start to get withdrawal symptoms. The most worriesome is the head tingling, and the sensation of getting a possible seizure(head about to shake by itself). I also get a watery and burning in my left eye. Two months ago, I underwent a two-day EEG testing at the University Hospital in Philly but the neurologist gave me the good news; there was no seizure-like activity. Since I am now only down to 0.25mgs every afternoon from three 1mgs a day, I need to know how long will the symptoms last after I eliminated the Ativan altogether?


Curtis





All times are GMT -7. The time now is 06:04 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!